# SDR QR9R2023032400001

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723199689
- Aircraft time: 3,047 hours
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: KIT0110106000I
- Part serial: 97142195
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RECEIVING PART FROM SUPPLY, MAINTENANCE DETECTED THE GNS430W SCREEN WAS UNREADABLE.
